# SDR RAIA00703082

- Difficulty date: March 31, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 15,995 hours, 14,080 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5587 - STL - EMERGENCY LIGHT AFT CEILING EXIT LOCATOR AND AISLE FLOOD LIGHT ARE INOP.  MAINTENANCE RESEATED CONNECTOR TO CEILING LIGHT PANEL, OPS CHECK GOOD.
